# SDR 200FA0000645

- Difficulty date: April 11, 2003
- Submitted: August 11, 2003
- Operation: General aviation
- Aircraft: N355JS
- Make and model: Beech E-90
- Aircraft serial: LW257
- Engine: Pwa PT6A60A
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 50610000487
- Part serial: LJ748
- Condition: Cracked
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

END RIB CRACKED SEVERAL PLACES.  FWD SPAR, INBOARD END CRACKED.
